eCite Digital Repository

Items where Subject is Field of Research, Information and Computing Sciences, Theory of computation, Coding, information theory and compression

Journal Article
Cazaran, J and Kelarev, AV and Quinn, SW and Vertigan, D, An Algorithm for Computing the Minimum Distances of Extensions of BCH Codes Embedded in Semigroup Rings , Semigroup Forum, 73, (3) pp. 317-329. ISSN 0037-1912 (2006) [Refereed Article] 
Kelarev, AV, On Cayley Graphs of Inverse Semigroups, Semigroup Forum, 72, (3) pp. 411-418. ISSN 0037-1912 (2006) [Refereed Article] 
Kelarev, AV, A Statistical Algorithm for Computing Information Rates of Codes with Computer Algebra Systems, Advances and Applications in Statistics, 5, (1) pp. 87-90. ISSN 0972-3617 (2005) [Refereed Article] 
Kelarev, AV, Directed graphs and Lie superalgebras of matrices, Journal of Algebra, 285, (1) pp. 1-10. ISSN 0021-8693 (2005) [Refereed Article] 
Kelarev, AV and Miller, M and Sokratova, O, Languages recognized by two-sided automata of graphs, Estonian Academy of Sciences. Proceedings. Physics. Mathematics, 54, (1) pp. 46-54. ISSN 1406-0086 (2005) [Refereed Article] 
Alfaro, R and Kelarev, AV, Recent results on Ring Constructions for Error-Correcting Codes, Contemporary Mathematics, 376 pp. 1-12. ISSN 0271-4132 (2005) [Refereed Article] 
Araujo, IM and Kelarev, AV and Solomon, A, An Algorithm for Commutative Semigroup Algebras Which are Principal Ideal Rings, Communications in Algebra, 32, (4) pp. 1237-1254. ISSN 0092-7872 (2004) [Refereed Article] 
Kelarev, AV, Labelled Cayley graphs and minimal automata, Australasian Journal of Combinatorics, 30 pp. 95-101. ISSN 1034-4942 (2004) [Refereed Article] 
Kelarev, AV, On the Structure of Incidence Rings of Group Automata, International Journal of Algebra and Computation, 14, (4) pp. 505-511. ISSN 0218-1967 (2004) [Refereed Article] 
Bereg, SN and Kelarev, AV, An Algorithm for Analysis of Images in Spatial Information Systems1, Journal of Automata, Languages and Combinatorics 8 (2003), 8, (4) pp. 557-565. ISSN 1430-189X (2003) [Refereed Article] 
Kelarev, AV, On Graded Rings and Varieties, Fundamental and Applied Mathematics, 8, (3) pp. 721-727. ISSN 1560-5159 (2002) [Refereed Article] 
Cazaran, J and Kelarev, AV, On finite principal ideal rings, Acta Mathematicae Universitatis Comenianae, 68, (1) pp. 77-84. ISSN 0231-6986 (1999) [Refereed Article] 
Kelarev, AV, Rings which are sums of finite fields, Finite Fields and their Applications, 5, (1) pp. 89-95. ISSN 1071-5797 (1999) [Refereed Article] 
Kelarev, AV, Two ring constructions and sums of fields, New Zealand Journal of Mathematics, 28, (1) pp. 43-46. ISSN 1171-6096 (1999) [Refereed Article] 
Kelarev, AV, Boolean functions in coding theory and cryptology, Information Security: Cryptography, 1, (2004) pp. 470-470. (2005) [Review Single Work] 
Kelarev, AV, Braid-based cryptography, Contemporary Mathematics, 360, (2004) pp. 5-33. (2005) [Review Single Work] 
Kelarev, AV, Entropy and expected acceptance counts for finite automata, IEEE Transactions on Information Theory, 50, (1) pp. 78-88. (2005) [Review Single Work] 
Kelarev, AV, Finiteness conditions for rewiriting systems, International Journal of Algebra and Computation, 15, (2005, 1) pp. 175-205. (2005) [Review Single Work] 
Kelarev, AV, Improvements for evaluation codes and new characterizations of Arf semi-groups, Lecture Notes in Computer Science, 1, (1) pp. 204-215. (2005) [Review Single Work] 
Kelarev, AV, Linear time universal coding and time reversal of tree sources via FSM closure, IEEE Transactions on Information Theory , 50, (7) pp. 1442-1468. (2005) [Review Single Work] 
Kelarev, AV, On maximum length convolutional codes under a trellis complexity constraint, Journal of Complexity, 20, (2-3) pp. 372-403. (2005) [Review Single Work] 
Kelarev, AV, Relative duality in MacWilliams identity, Lecture Notes in Computer Science, 2643, (2003) pp. 108-118. (2005) [Review Single Work] 
Kelarev, AV, Solution of a system of polynomial equations over the Galois-Eisenstein ring using a canonical system of generators of a polynomial ideal, Discrete Mathematics, 16, (1) pp. 21-51. (2005) [Review Single Work] 
Kelarev, AV, The Theory of Information and Coding, Mathematical Reviews, 1, (2004) pp. 397. (2005) [Review Single Work] 
Kelarev, AV, Early termination in sparse interpolation algorithms, International Symposium on Symbolic and Algebraic Computation (ISSAC' 2002), 36, (3-4) EJ (2004) [Review Single Work] 
Kelarev, AV, Factorizations in the monoid of languages, Soochow Journal of Mathematics, 30, (1) pp. 103-125. (2004) [Review Single Work] 
Kelarev, AV, Generator polynomials of characteristic ideal of maximal periodic arrays over Galois rings, Discrete Mathematics, 278, (1-3) EJ (2004) [Review Single Work] 
Kelarev, AV, Maximising the Shannon capacity of constrained systems with two constraints, Discrete Mathematics, 17, (2) EJ (2004) [Review Single Work] 
Kelarev, AV, MR2003a:94005, V.N. Gridin, R.B. Mazepa, B.V. Roshchin, Majority multiplexing and coding of binary signals, (2001) EJ (2004) [Review Single Work] 
Kelarev, AV, MR2003a:94020, V.K. Leont'ev, Yu.G. Smetanin, Problems of information on the set of words, Maths Science, 108, (2002 (1)) EJ (2004) [Review Single Work] 
Kelarev, AV, MR2003d:94053, P. Bradford, M.J. Golin, L.L. Larmore, W. Rytter, Optimal prefix-free codes for unequal letter costs: dynamic programming with the Monge property J, Algorithms , 42, (2002) EJ (2004) [Review Single Work] 
Kelarev, AV, MR2003d:94114, G. Skersys, Computing permutation groups of error-correcting codes, Lithuanian Mathematical Journal, 40 (2004) [Review Single Work] 
Kelarev, AV, MR2003d:94130 Michael E. O'Sullivan, The key equation for one-point codes and efficient error evaluation, Journal of Pure and Applied Algebra, 169, (2002) EJ (2004) [Review Single Work] 
Kelarev, AV, MR2003h:68101, Symeon Bozapalidis, Olympia Louscou-Bozapalidou, Polytopic codes, Theoretical Informatics and Applications, 36, (2002) EJ (2004) [Review Single Work] 
Kelarev, AV, MR2003h:68107, Julien Cassaigne, Juhani Karhumaki, Jan Manuch, On conugacy of languages, Theoretical Informatics and Applications, 1, (1) EJ (2004) [Review Single Work] 
Kelarev, AV, MR2003i:16065, Li, Huishi, Noncommutative Grobner bases and filtered-graded transfer, Lecture Notes in Mathematics, 1, (2002) EJ (2004) [Review Single Work] 
Kelarev, AV, MR2003i:94001, Han, Te Sun, 'Information-spectrum methods in information theory, Applications of Mathematics, 50. Stochastic Modelling and Applied Probability, 50, (2003) EJ (2004) [Review Single Work] 
Kelarev, AV, MR2003k:94013, R Togneri, C.J.S. de Silva, Fundamentals of Information Theory and Coding Design, Discrete Mathematics and its Applications, 1, (2002) EJ (2004) [Review Single Work] 
Kelarev, AV, MR2003k:94028, Hoffstein, Jeffrey: Silverman, Joseph H., Polynomial rings and efficient public key authentication, Crytography and computational number theory (1999), (1999) EJ (2004) [Review Single Work] 
Kelarev, AV, MR2004c:05203, J. Korner, A Monti, Compact representations of the intersection structure of families of finite sets, SIAM Journal on Discrete Mathematics, 14, (2001 (2)) EJ (2004) [Review Single Work] 
Kelarev, AV, MR2004e:94040 Norton, G.H., Salagean, A., Strong Grobner bases and cyclic codes over a finite-chain ring, International Workshop on Coding and Cryptography, 6, (2001) EJ (2004) [Review Single Work] 
Kelarev, AV, MR2004g:94108, Properties of codes with one check symbol from a quasigroup point of view, The Bulletin of the Academy of Sciences of Moldova , 3, 2002, (1) pp. 71-86. (2004) [Review Single Work] 
Kelarev, AV, MR2004h:94064,VLSI architecture of modified Euclidean algorithm for Reed-Soloman code, Information Science, 155, (1-2) pp. 139-150. (2004) [Review Single Work] 
Kelarev, AV, On a class of functions computable by index grammars, Cibernetics & Systems Analysis, 191, (1) EJ (2004) [Review Single Work] 
Conference Publication
Ronczka, J, Information theory hypotheses for internet interfaces, Proceedings of the 4th International Conference on Internet Technologies and Applications, ITA 11, 6-9 September 2011, Wrexham, Wales, pp. 205-212. ISBN 978-094688168-0 (2011) [Refereed Conference Paper] 
Kelarev, AV, Computing parameters of graph-based extensions of BCH codes, Proceedings of the Sixteenth Australasian Workshop of Combinatorial Algorithms (AWOCA 2005), September 18-21, 2005, Ballarat, Australia, pp. 137-146. ISBN 0-646-45252-5 (2005) [Refereed Conference Paper] 
Kelarev, AV, Combinatorial and statistical algorithms for information rates of codes defined by graphs, AWOCA 2004 - Fifteenth Australasian Workshop on Combinatorial Algorithms, July 6-9, 2004, Ballina, New South Wales, pp. 43-51. ISBN 1 86487 628 X (2004) [Refereed Conference Paper] 
Kelarev, AV, Minimum distances and information rates for matrix extensions of BCH codes, Proceedings WITSP'04, 20-22 December 2004, Adelaide, South Australia, pp. 1-6. ISBN 0-9756934-0-9 (2004) [Refereed Conference Paper] 
Kelarev, AV, On error-correcting codes as ideals in group rings, 46th Annual Meeting of the Australian Mathematical Society: Abstracts, 30 September-3 October 2002, Newcastle, pp. 96. (2002) [Conference Extract] 
Kelarev, AV and Sole, P, Error-correcting Codes as Ideals in Group Rings, Contemporary Mathematics, July 9-15, 2000, Perth, Western Australia, pp. 12-18. ISBN 0-8218-2751-0 (2001) [Refereed Conference Paper] 
Nixon, PA and Croll, P, Deterministic timing behaviour of occam programs, SERC/InstMC Symposium: Postgraduate Research in Control and Instrumentation, 1993, UK, pp. 1-14. (1993) [Refereed Conference Paper]

This list was generated on Wed Feb 1 17:59:30 2023.